# SDR DL76G061072

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 26,600 hours, 3,948 cycles
- Engine: Ge CF680C2*
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY SMELL FROM PACKS BELOW 5000FT TO LANDING RUN PACKS FOR 15 MIN ALL IND NORMAL NO STRONG SMELL METIONED CABIN ANYMORE ETOPS CATEGORY (E): PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
